# SDR FDEA201510083119

- Difficulty date: October 8, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 430 hours, 25,918 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: A54611750504
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SPAR STIFFENER, FOUND CRACKED BETWEEN RIB 9 & 10 DURING NDT.  REPAIRED IAW EA 6-5450-T0320597 P1.  MAJOR REPAIR IAW GMM 6-2-100.
